≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Angry and high blood pressure

Hi,
I am a 38 year old male.
I am feeling angry and rude since 2-3 weeks and today i check blood pressure by chance it is 130/100.
I am taking following medicines for stomach problems, is it their side effects?
1- Anacardium 30... 5 drops 9am and 5pm
2- colocynthis 30... 5 drops 1pm and 9pm
 
  kashifkbr on 2017-01-07
This is just a forum. Assume posts are not from medical professionals.
try Varatrum v 30 for angry and rude.
dr. deoshlok sharma
 
deoshlok 2 years ago
If these symptoms began after taking
Those remedies..and you never had them before.. then yes it is probably
From the remedies.

Google materia medica of ..... each one and look at the mental symptoms.

You are taking too many doses,and you should not be taking two remedies. You need correct guidance
By a homeopath. Stop taking and see if these symptoms wear off.
 
simone717 2 years ago
Above medicines stoped to check it. Now mood is good and blood pressure is normal but feelind high heart beet and short breating and pressure in chest. Plz help
 
kashifkbr 2 years ago
Plz let me know which med from above i should stop?
 
kashifkbr 2 years ago
Plz help how should i use thes med?
 
kashifkbr 2 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.